Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

2 weeks baby having low calcium. Diarrhea, sudden reflect in arms and legs. What is the problem ?

Dear sir, I have a 2 weeks new born baby .He is now in the intensive care in the hospital. the baby was having low in calcium , they gave him calcium, now the level is normal. He still have Diaria and a sudden reflect in his arms and legs every 10-20 sec, he has difficulty in eating his milk. The heart is functionning good. If you could kindly diagnose the illness and the probability of death. Thank you
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Neonatology 's  Response
Isolated hypocalcemia (low blood calcium) is a treatable condition.
If there are other associated problems, the progress will depend on them.
was your baby underweight or born early?
Are there any other congenital anomalies like heart problem?
Discuss with the treating doctors and they will be surely happy to keep you informed of the baby's condition.
All the best
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor